# SDR YE92002F00001

- Difficulty date: April 11, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N87SA
- Make and model: Beech B200
- Aircraft serial: BB1089
- Engine: Pwa PT6A42
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Defective
- Location: Land Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WAS RETRACTED AFTER TAKEOFF AND LANDING GEAR SEEMED SLUGGISH.  LOCAL MAINTENANCE DETERMINED DEFECTIVE GEAR SWITCH.  NEW GEAR SWITCH WAS INSTALLED AND TESTED.  LANDING GEAR IS OPERATIONAL AT THIS TIME.
